Open Journal of Political Science

Vol.5 No.1(2015), Paper ID 52975, 14 pages

DOI:10.4236/ojps.2015.51003

 

A New Explanation of K. J. Arrow’s Impossibility Theorem: On Conditions of Social Welfare Functions

 

Zheng Yuan

 

Center for Chinese Public Administration Research, Sun Yat-sen University (CCPAR), Guangzhou, China

 

Copyright © 2015 Zheng Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yuan, Z. (2015) A New Explanation of K. J. Arrow’s Impossibility Theorem: On Conditions of Social Welfare Functions. Open Journal of Political Science, 5, 26-39. doi: 10.4236/ojps.2015.51003.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.